Ricci-flat and Einstein pseudoriemannian nilmanifolds

Abstract: This is partly an expository paper, where the authors’ work on pseudoriemannian Einstein metrics on nilpotent Lie groups is reviewed. A new criterion is given for the existence of a diagonal Einstein metric on a nice nilpotent Lie group. Classifications of special classes of Ricci-˛at metrics on nilpotent Lie groups of dimension [eight.tf] are obtained. Some related open questions are presented.

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
Ricci-flat and Einstein pseudoriemannian nilmanifolds ; volume:6 ; number:1 ; year:2019 ; pages:170-193 ; extent:24
Complex manifolds ; 6, Heft 1 (2019), 170-193 (gesamt 24)

Creator
Conti, Diego
Rossi, Federico A.

DOI
10.1515/coma-2019-0010
URN
urn:nbn:de:101:1-2410281512434.363862856014
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:20 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Conti, Diego
  • Rossi, Federico A.

Other Objects (12)